# SDR DALA2021032501788

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 68,756 hours, 28,833 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 LH ENG DRAG FTG CLAMP-UP AND DIAG BRACE BHEC INSP, HOLE #3 UNINSPECTABLE REF AMDS. CORRECTIVE ACTION: REF ERA 590601-14AD REV ORG FOR REPAIR. (1763639)
